# SDR GTIA2018061502698

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8012
- Aircraft time: 1,542 hours, 664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY SOCK ODOR WAS REPORTED BY THE FA DURING TAXI OUT,  BOTH ENGINES AND PACKS RUNNING.  TURNED OFF THE NR 2 PACK AND THE ODOR DISSIPATED.  PERFORMED A PACK BURNOUT PROCEDURE IAW 21-00-00-PB201. COULD NOT DUPLICATE THE ODOR.
